U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Is bioflu same as flugard paracetamol

A 47-year-old member asked:
Dr. Victor Nwanguma
Infectious Disease 21 years experience
Yes: At the recommended dose, it should be safe during pregnancy
Created for people with ongoing healthcare needs but benefits everyone.
A 35-year-old member asked:
Dr. Susan Rhoads
Family Medicine 39 years experience
Poison control/911: Paracetamol = acetaminophen =Tylenol: Exceeding the dosage can be harmful. It depends on quantity and intent. If the intent was too hurt yourself, cal... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old member asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Acetominophen OD: Overdose symptoms can include: nausea, vomiting, sweating, coma, metabolic acidosis, right upper abdominal pain, liver failure, kidney failure, diffic... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 41-year-old member asked:
Dr. CAMHUONG NGUYEN
Pharmacology 22 years experience
Yes: Yes, paracetamol can be take with or without food is ok.
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old member asked:
Dr. Bac Nguyen
Family Medicine 24 years experience
You are maxed out: This is the highest daily recommended dosage, assuming you are in good health and has a good liver. Make sure you eat a well balanced diet, minimize/a... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 17-year-old female asked:
Dr. Erica Bial
Specializes in Pain Management
Probably, but: Don't do that again. The maximum dose of paracetamol, which is the same thing as Acetaminophen or tylenol, (acetaminophen) is 4000 mg in a day. If ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 37-year-old female asked:
Dr. Mohammed Younus
32 years experience
Rather safe: Apart from both drugs being metabolized by liver, you can the two together occasionally but do ask your prescriber as you may have other conditions to... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 43-year-old member asked:
Dr. David Rosenfeld
Pain Management 28 years experience
Similar: There are 11 variants of nurofen, all of which contain the analgesic Ibuprofen as the active ingredient. Paracetamol is acetaminophen. Both are fin... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 34-year-old member asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
If you are having: Thoughts about killing yourself, please be seen at the nearest emergency room now. Have a friend or relative drive you. If need be, you can call 911 ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 35-year-old member asked:
Dr. Alvin Stein
Pain Management 61 years experience
Enhanced pain effect: Acetaminophen and caffeine is better for pain relief that Acetaminophen alone, .
Created for people with ongoing healthcare needs but benefits everyone.